# SDR MALA010511

- Difficulty date: June 4, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N444XJ
- Make and model: Saab 340B
- Aircraft serial: 444
- System (JASC): 3451 · DME/TACAN System
- Part: Transceiver
- Part number: 6226263001
- Part serial: 4664
- Condition: Defective
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT NR 2804 OUT OF DTW, DME DISPLAY ASSOCIATED WITH NR 1 NAV RADIO, DISPLAYED ON LOWER EFIS TUBE-LOWER LEFT CORNER OF TUBE, IS INOPERATIVE.  DME DISPLAY ASSOCIATED WITH NR 2 NAV RADIO DISPLAYS NORMALLY.  DME DISPLAY FOR NR 1 NAV RADIO FUNCTIONS AND DISPLAYS NORMALLY ON GROUND.  MAINTENANCE REPLACED DME XCVR P/N ON 622-6263-001, S/N ON 4664, P/N OFF 622-6263-003, S/N OFF 1891.  MAINTENANCE FOUND CHAFED WIRE AT CONNECTOR TO DISTANCE DATA ADAPTER.  REPAIRED WIRE IAW SF340 MM, CHAP 20 AND DME CHECKS GOOD IAW SF340 MM 34-53-00.
